# SDR IPXA11M70123

- Difficulty date: September 27, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77781
- Condition: Corroded
- Location: Bs 1531-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CENTER CARGO COMPT SEVERAL AREAS OF CORROSION ON L39R BETWEEN STA 1595-1661.  REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW DWG AFA7778 & SRM 51-33-01, 51-35-01
